# SDR CA990330054

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 99
- Engine: Pwa PT6A28
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Part number: 1003810051
- Condition: Leaking
- Location: Fuel Cell
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT NACELLE FUEL CAP LEAKING IN CRUISE.  UNIT REPLACED AND RETURNED TO SERVICE.  BAD SEAL CONTACT DUE TO IMPROPER FIT.
